Trapping region for discontinuous quasilinear elliptic systems of mixed monotone type

Siegfried Carl*, Joseph W. Jerome

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

The trapping region for discontinuous quasilinear elliptic systems of mixed monotone type was investigated. An elliptic system under mixed boundary conditions was considered for the purpose. The compactness of the solution set enclosed by the trapping region was proved using variational inequalities, truncation and comparison techniques.

Original languageEnglish (US)
Pages (from-to)843-863
Number of pages21
JournalNonlinear Analysis, Theory, Methods and Applications
Volume51
Issue number5
DOIs
StatePublished - Nov 2002

Keywords

  • Competing and cooperating systems
  • Discontinuous vector fields
  • Quasilinear elliptic systems
  • Systems of variational inequalities
  • Tarski fixed point theorem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Trapping region for discontinuous quasilinear elliptic systems of mixed monotone type'. Together they form a unique fingerprint.

Cite this